Volume 25, issue 5 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the geometry of asymptotically flat manifolds

Xiuxiong Chen and Yu Li

Geometry & Topology 25 (2021) 2469–2572
Bibliography
1 U Abresch, Lower curvature bounds, Toponogov’s theorem, and bounded topology, Ann. Sci. École Norm. Sup. 18 (1985) 651 MR839689
2 M Atiyah, N Hitchin, The geometry and dynamics of magnetic monopoles, Princeton Univ. Press (1988) MR934202
3 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry, I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR397797
4 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry, II, Math. Proc. Cambridge Philos. Soc. 78 (1975) 405 MR397798
5 S Bando, A Kasue, H Nakajima, On a construction of coordinates at infinity on manifolds with fast curvature decay and maximal volume growth, Invent. Math. 97 (1989) 313 MR1001844
6 O Biquard, V Minerbe, A Kummer construction for gravitational instantons, Comm. Math. Phys. 308 (2011) 773 MR2855540
7 D Burago, Y Burago, S Ivanov, A course in metric geometry, 33, Amer. Math. Soc. (2001) MR1835418
8 P Buser, H Karcher, Gromov’s almost flat manifolds, 81, Soc. Math. France (1981) 148 MR619537
9 J Cheeger, K Fukaya, M Gromov, Nilpotent structures and invariant metrics on collapsed manifolds, J. Amer. Math. Soc. 5 (1992) 327 MR1126118
10 J Cheeger, M Gromov, Collapsing Riemannian manifolds while keeping their curvature bounded, II, J. Differential Geom. 32 (1990) 269 MR1064875
11 G Chen, X Chen, Gravitational instantons with faster than quadratic curvature decay, I, preprint (2015) arXiv:1505.01790
12 G Chen, X Chen, Gravitational instantons with faster than quadratic curvature decay, II, J. Reine Angew. Math. 756 (2019) 259 MR4026454
13 G Chen, X Chen, Gravitational instantons with faster than quadratic curvature decay, III, Math. Ann. 380 (2021) 687 MR4263695
14 S A Cherkis, N J Hitchin, Gravitational instantons of type Dk, Comm. Math. Phys. 260 (2005) 299 MR2177322
15 S A Cherkis, A Kapustin, Singular monopoles and gravitational instantons, Comm. Math. Phys. 203 (1999) 713 MR1700937
16 X Dai, G Wei, Hitchin–Thorpe inequality for noncompact Einstein 4–manifolds, Adv. Math. 214 (2007) 551 MR2349712
17 A S Dancer, Dihedral singularities and gravitational instantons, J. Geom. Phys. 12 (1993) 77 MR1231230
18 T Eguchi, P B Gilkey, A J Hanson, Gravitation, gauge theories and differential geometry, Phys. Rep. 66 (1980) 213 MR598586
19 F Faà di Bruno, Note sur une nouvelle formule de calcul différentiel, Q. J. Pure Appl. Math. 1 (1857) 359
20 K Fukaya, Collapsing Riemannian manifolds to ones of lower dimensions, J. Differential Geom. 25 (1987) 139 MR873459
21 K Fukaya, A boundary of the set of the Riemannian manifolds with bounded curvatures and diameters, J. Differential Geom. 28 (1988) 1 MR950552
22 K Fukaya, Collapsing Riemannian manifolds to ones with lower dimension, II, J. Math. Soc. Japan 41 (1989) 333 MR984756
23 G W Gibbons, S W Hawking, Classification of gravitational instanton symmetries, Comm. Math. Phys. 66 (1979) 291 MR535152
24 D Gilbarg, N S Trudinger, Elliptic partial differential equations of second order, 224, Springer (1977) MR0473443
25 M Gromov, Metric structures for Riemannian and non-Riemannian spaces, Birkhäuser (2007) MR2307192
26 H J Hein, Gravitational instantons from rational elliptic surfaces, J. Amer. Math. Soc. 25 (2012) 355 MR2869021
27 N Hitchin, Compact four-dimensional Einstein manifolds, J. Differential Geom. 9 (1974) 435 MR350657
28 N J Hitchin, Twistor construction of Einstein metrics, from: "Global Riemannian geometry" (editors T J Willmore, N J Hitchin), Horwood (1984) 115 MR757213
29 J Jost, Harmonic mappings between Riemannian manifolds, 4, Australian National University (1984) MR756629
30 A Kasue, A compactification of a manifold with asymptotically nonnegative curvature, Ann. Sci. École Norm. Sup. 21 (1988) 593 MR982335
31 A Kasue, A convergence theorem for Riemannian manifolds and some applications, Nagoya Math. J. 114 (1989) 21 MR1001487
32 R C Kirby, The topology of 4–manifolds, 1374, Springer (1989) MR1001966
33 P B Kronheimer, The construction of ALE spaces as hyper-Kähler quotients, J. Differential Geom. 29 (1989) 665 MR992334
34 P B Kronheimer, A Torelli-type theorem for gravitational instantons, J. Differential Geom. 29 (1989) 685 MR992335
35 P Li, Geometric analysis, 134, Cambridge Univ. Press (2012) MR2962229
36 M T Lock, J A Viaclovsky, Quotient singularities, eta invariants, and self-dual metrics, Geom. Topol. 20 (2016) 1773 MR3523069
37 J Lott, Z Shen, Manifolds with quadratic curvature decay and slow volume growth, Ann. Sci. École Norm. Sup. 33 (2000) 275 MR1755117
38 Y Mashiko, K Nagano, K Otsuka, The asymptotic cones of manifolds of roughly non-negative radial curvature, J. Math. Soc. Japan 57 (2005) 55 MR2114720
39 J Milnor, Two complexes which are homeomorphic but combinatorially distinct, Ann. of Math. 74 (1961) 575 MR133127
40 V Minerbe, A mass for ALF manifolds, Comm. Math. Phys. 289 (2009) 925 MR2511656
41 V Minerbe, Weighted Sobolev inequalities and Ricci flat manifolds, Geom. Funct. Anal. 18 (2009) 1696 MR2481740
42 V Minerbe, On the asymptotic geometry of gravitational instantons, Ann. Sci. École Norm. Sup. 43 (2010) 883 MR2778451
43 V Minerbe, Rigidity for multi-Taub-NUT metrics, J. Reine Angew. Math. 656 (2011) 47 MR2818855
44 J M Montesinos, Classical tessellations and three-manifolds, Springer (1987) MR915761
45 H Nakajima, Self-duality of ALE Ricci-flat 4–manifolds and positive mass theorem, from: "Recent topics in differential and analytic geometry" (editor T Ochiai), Adv. Stud. Pure Math. 18, Academic (1990) 385 MR1145266
46 D N Page, A periodic but nonstationary gravitational instanton, Phys. Lett. B 100 (1981) 313 MR609994
47 G Perelman, The entropy formula for the Ricci flow and its geometric applications, preprint (2002) arXiv:math/0211159
48 G Perelman, Finite extinction time for the solutions to the Ricci flow on certain three-manifolds, preprint (2003) arXiv:math/0307245
49 G Perelman, Ricci flow with surgery on three-manifolds, preprint (2003) arXiv:math/0303109
50 P Petersen, Riemannian geometry, 171, Springer (2006) MR2243772
51 A Petrunin, W Tuschmann, Asymptotical flatness and cone structure at infinity, Math. Ann. 321 (2001) 775 MR1872529
52 G de Rham, Complexes à automorphismes et homéomorphie différentiable, Ann. Inst. Fourier (Grenoble) 2 (1950) 51 MR43468
53 X Rong, On the fundamental groups of manifolds of positive sectional curvature, Ann. of Math. 143 (1996) 397 MR1381991
54 W X Shi, Deforming the metric on complete Riemannian manifolds, J. Differential Geom. 30 (1989) 223 MR1001277
55 A Szczepański, Eta invariants for flat manifolds, Ann. Global Anal. Geom. 41 (2012) 125 MR2876691
56 K i Tahara, On the finite subgroups of GL(3, ), Nagoya Math. J. 41 (1971) 169 MR272910
57 J A Thorpe, Some remarks on the Gauss–Bonnet integral, J. Math. Mech. 18 (1969) 779 MR0256307
58 V G Turaev, Towards the topological classification of geometric 3–manifolds, from: "Topology and geometry" (editor O Y Viro), Lecture Notes in Math. 1346, Springer (1988) 291 MR970081
59 F W Warner, Extension of the Rauch comparison theorem to submanifolds, Trans. Amer. Math. Soc. 122 (1966) 341 MR200873